# SDR 98ZZZX529

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7285Q
- Make and model: Cessna 182P
- Aircraft serial: 18260256
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fitting
- Part number: 07436062
- Condition: Cracked
- Location: Nlg Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LOWER NOSE GEAR FITTING CRACKED AT THE COLLAR.  NOSE GEAR COLLAR WAS SEPARATED FROM THE ATTACH FITTING.  ONLY THE UPPER ATTACH FITTING WAS HOLDING THE NOSE GEAR TO THE AIRFRAME.  AFTER THE LOWER ATTACH FITTING WAS REMOVED, A CRACK WAS FOUND HALF-WAY ACROSS THE LT REAR ATTACHMENT EAR.  CAUSE OF DEFECT UNKNOWN.
